4 results for Banach space.

Parameters for your search query:
Keyword    Banach space

Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized α-Browder's and Generalized α-Weyl's Theorems for Banach Space
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 146-154. DOI: 10.12691/tjant-4-5-5
Pub. Date: November 03, 2016Views: 4814Downloads: 3323
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Solutions of Initial Value Problems for Second-order Integro-differential Equations with Delayed Arguments in Banach Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(6), 154-159. DOI: 10.12691/tjant-3-6-3
Pub. Date: December 29, 2015Views: 5629Downloads: 4038
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Points of a Countable Family of I-Nonexpansive Multivalued Mappings in Banach Spaces
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 239-243. DOI: 10.12691/ajams-2-4-12
Pub. Date: August 19, 2014Views: 9932Downloads: 5105
Open AccessArticle
Export: RIS | BibTeX | EndNote
Approximation for a Common Fixed Point for Family of Multivalued Nonself Mappings
American Journal of Applied Mathematics and Statistics. 2017, 5(6), 175-190. DOI: 10.12691/ajams-5-6-1
Pub. Date: January 04, 2018Views: 3956Downloads: 2317
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types